# SDR CKSA97549

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION:  CORROSION ABOVE 2 NUT PLATES FS 1600 RBL 36 ON CARGO FLOORBEAM APPROX 3 FOOT INBD OF RT SIDE.  REPAIRED IAW DC8 SRM 53-2-0 FIG. 1B SHEET 3.  CORROSION TASK CARD NUMBER 5600-0551.  NON-ROUTINE TASK CARD NUMBER 002939.
